# SDR FDEA201311052684

- Difficulty date: November 5, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310-203
- Aircraft serial: 364
- Aircraft time: 52,777 hours, 24,025 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A57112116201
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CENTER BOX FRAME 43 RT UPPER FRAME BASE-TO-ARCH JUNCTION FOUND CRACK AT HOLE H2.  R & R NEW SUPPORT FITTING IAW SRM 51-40-21 & EA 6-5310-T0303124.
